# SDR CHQA200800092

- Difficulty date: May 3, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 17,110 hours, 15,612 cycles
- Engine: Allsn AE3007A
- Engine time: 17,368 hours, 15,467 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521492405
- Condition: Corroded
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 7827, CMH TO IAD - ON FINAL APPROACH WHEN GEAR WAS SELECTED DOWN, THE FLIGHT CREW RECEIVED A LDG GEAR LEVER DISAGREE MESSAGE AND RED HATCHED BOX FOR NOSE WHEEL INDICATION.  THE AIRCRAFT PERFORMED A GO AROUND AND THE CREW WENT THROUGH THE QRH CHECKLISTS.  THE AIRCRAFT WAS SLOWED TO 200KTS AND THE GEAR EXTENDED NORMALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND THE NOSE LANDING GEAR DOWNLOCK INDICATION HARNESS CONNECTOR LOOSE.  THE CONNECTOR WAS SECURED AND ALL GEAR INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS THEN FERRIED TO CMH FOR FURTHER TROUBLESHOOTING.  THROUGH FURTHER TROUBLESHOOTING THE NOSE LANDING GEAR DOWN LOCK HARNESSES WERE FOUND TO BE CORRODED AND WERE REPLACED.  ALSO, THE TWO NOSE LANDING GEAR DOWN LOCK PROX SWITCHES WERE FOUND TO BE CRACKED AND WERE REPLACED.  AFTER REPLACING THE TWO HARNESSES AND PROX SWITCHES THERE WERE NO FURTHER DEFECTS NOTED.
